# SDR USAA2014121000013

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LT OTBD SHEAR PLATE SUPPORT BETWEEN FR69 TO FR70, -Y1170. REPLACED AFT LT OTBD SHEAR PLATE SUPPORT IAW SRM 51-42-11 EA 209073.
